Neurology Expert Forum
Shock to my back!
About This Forum:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Fibromyalgia, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Shock to my back!

Hallo,
I'm a 17 years old boy and sometimes i warn any shocks to my back.
This happened about 1 years and half ago, now it seems that i don't warn anything!
But i would to say what was the cause who caused this warn to my back.
Maybe for stress? Until about one year half ago, i never did any sports.
Actually, instead, i do gym constantly. Pheraps for this cause.
I wait for your any reply.
Cordially.
Tags: Shock, Back
Related Discussions
Avatar_dr_m_tn
Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with a doctor.

Without the ability to examine and obtain a history, I can not tell you what the exact cause of the symptoms is. However I will try to provide you with some useful information.

I am having difficulty understanding your question. A shock in the back can be from many causes including neurological, but also orthopedic/rheumatological (soft tissue injury, joint injury) as well as psychiatric to name a few. Often these symptoms may reflect emotional/psychiatric problems related to stress (what is called somatization disorder). The latter is a true medical condition whereby instead of a patient experiencing depression or anxiety, they experience physical symptoms, and once the stress is addressed, the symptoms resolve. Fibromyalagia is another medical condition that leads to whole body pains, and is best treated with medications such as lyrica and neurontin, exercise, and physical therapy.

I would suggest you follow up with your physician to get a better history and then examination to determine what may be the underlying cause.

Thank you for this opportunity to answer your questions, I hope you find the information I have provided useful, good luck.

Blank
Continue discussion Blank
Blank
Request an Appointment
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank